Log In Sign Up

Pain Relievers & TTC


Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive Large Families LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 7th, 2007, 09:11 AM
Jessesgirl04's Avatar Mega Super Mommy
Join Date: Sep 2005
Posts: 1,857
I just got my new issue of Conceive magazine yesterday and there was an article about how certain pain relievers that contain ibuprofen can affect your fertility because it has a negative effect on your prostaglandins which is necessary for O. I guess it mostly affects people who take it on a daily basis, which would be me! I have been taking Advil Migraine for the past few months on a daily basis because of my constant headaches. I'm not saying that's the only reason I haven't gotten pregnant because we've been trying longer than 3 months, but it could be one of my problems. Anyway, I'm going to stop using it because I had no idea that it could be effecting my fertility. Yikes!
__________________
<div align="center"></div>



<div align="center"></div>
Reply With Quote
  #2  
February 7th, 2007, 11:14 AM
LadyBelle's Avatar Platinum Supermommy
Join Date: Jan 2005
Posts: 10,125
very interesting

i would not have thought of that.is it an online magazine?
Reply With Quote
  #3  
February 7th, 2007, 11:37 AM
Mega Super Mommy
Join Date: Dec 2005
Location: Raleigh, NC
Posts: 1,889
Hmmm? I had never heard of that! Hopefully you'll get a after stopping it!
Reply With Quote
  #4  
February 7th, 2007, 05:40 PM
Jessesgirl04's Avatar Mega Super Mommy
Join Date: Sep 2005
Posts: 1,857
Quote:
very interesting

i would not have thought of that.is it an online magazine?[/b]

Nope, it's a regular magazine that you can buy in the stores. The only reason I even get it is someone had posted a link on the main ttc board several months ago where you could sign up and get a free subscription. It's a pretty neat magazine, but I only get an issue every 4-6 months or so.
__________________
<div align="center"></div>



<div align="center"></div>
Reply With Quote
  #5  
February 8th, 2007, 02:19 PM
KittyMom's Avatar Mega Super Mommy
Join Date: Sep 2006
Location: Canada, eh?
Posts: 2,429
Send a message via MSN to KittyMom Send a message via Yahoo to KittyMom
This is absolutely true. My best friend got pregnant the first month she stopped taking ibuprofen during her LP. She had had 3 miscarriages prior to that and had gone thorugh numerous tests to find a reason and they couldn't pinpoint why it was happening. She read online that it might affect implantation, stopped taking it and got preggers. Now whether that's a coincidnece or not I also have stopped taking it in my LP. I take it during AF only for cramps (I'm allergic to acetaminophen).

Here is one PDF that mentions it.
__________________
Stina, to<div align="center">

<span style="font-family:Comic Sans MS">My Blog | My Chart</span>
I Love you forever, I Like you for always, As long as I'm living, my Daddy you will be
11/20/1939 - 05/31-2007</span>
[/b]</div>
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 01:06 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0